Alert archive / Virginia / Beach Hazards Statements in 2020

Beach Hazards Statement 10, NWS Wakefield, VA

September 8, 2020Accomack County, Northampton County, City of Virginia Beach, Virginia; Currituck County, North Carolina; Worcester County, Maryland

NWS Wakefield, VA issued this beach hazards statement at Sep 8, 2020, 9:41 PM EDT for Accomack County, Northampton County, City of Virginia Beach, Virginia; Currituck County, North Carolina; Worcester County, Maryland. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2020, 9:41 PM EDT (01:41 UTC)
Expired
Sep 10, 2020, 8:00 PM EDT
In force
46 hr
Issued by
NWS Wakefield, VA

Counties Worcester County, MD, Currituck County, NC, Accomack County, VA, City of Virginia Beach, VA, Northampton County, VA

The radar

The Norfolk radar (KAKQ), 113 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2020-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2020-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

186 
WHUS41 KAKQ 090141
CFWAKQ

Coastal Hazard Message
National Weather Service Wakefield VA
941 PM EDT Tue Sep 8 2020

NCZ102-VAZ098-090945-
/O.NEW.KAKQ.BH.S.0010.200909T0141Z-200910T0000Z/
Eastern Currituck-Virginia Beach-
941 PM EDT Tue Sep 8 2020

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING...

* WHAT...STRONG RIP CURRENTS.

* WHERE...In Virginia, Virginia Beach. In North Carolina, 
  Eastern Currituck County.

* WHEN...Through Wednesday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
6 follow-up statements
888 
WHUS41 KAKQ 091145
CFWAKQ

Coastal Hazard Message
National Weather Service Wakefield VA
745 AM EDT Wed Sep 9 2020

NCZ102-VAZ098-091945-
/O.CON.KAKQ.BH.S.0010.000000T0000Z-200910T0000Z/
Eastern Currituck-Virginia Beach-
745 AM EDT Wed Sep 9 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...STRONG RIP CURRENTS.

* WHERE...In Virginia, Virginia Beach. In North Carolina, 
  Eastern Currituck County.

* WHEN...Through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

TG
267 
WHUS41 KAKQ 091807
CFWAKQ

Coastal Hazard Message
National Weather Service Wakefield VA
207 PM EDT Wed Sep 9 2020

NCZ102-VAZ098-100000-
/O.CON.KAKQ.BH.S.0010.000000T0000Z-200910T0000Z/
Eastern Currituck-Virginia Beach-
207 PM EDT Wed Sep 9 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...STRONG RIP CURRENTS.

* WHERE...In Virginia, Virginia Beach. In North Carolina, 
  Eastern Currituck County.

* WHEN...Through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

TG
345 
WHUS41 KAKQ 092028
CFWAKQ

Coastal Hazard Message
National Weather Service Wakefield VA
428 PM EDT Wed Sep 9 2020

NCZ102-VAZ098-100430-
/O.EXT.KAKQ.BH.S.0010.000000T0000Z-200911T0000Z/
Eastern Currituck-Virginia Beach-
428 PM EDT Wed Sep 9 2020

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THURSDAY
EVENING...

* WHAT...STRONG RIP CURRENTS.

* WHERE...In Virginia, Virginia Beach. In North Carolina, 
  Eastern Currituck County.

* WHEN...Through Thursday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
562 
WHUS41 KAKQ 100113
CFWAKQ

Coastal Hazard Message
National Weather Service Wakefield VA
913 PM EDT Wed Sep 9 2020

NCZ102-VAZ098-100915-
/O.CON.KAKQ.BH.S.0010.000000T0000Z-200911T0000Z/
Eastern Currituck-Virginia Beach-
913 PM EDT Wed Sep 9 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
EVENING...

* WHAT...STRONG RIP CURRENTS.

* WHERE...In Virginia, Virginia Beach. In North Carolina, 
  Eastern Currituck County.

* WHEN...Through Thursday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
683 
WHUS41 KAKQ 101008
CFWAKQ

Coastal Hazard Message
National Weather Service Wakefield VA
608 AM EDT Thu Sep 10 2020

MDZ025-VAZ099-100-101815-
/O.EXA.KAKQ.BH.S.0010.000000T0000Z-200911T0000Z/
Maryland Beaches-Accomack-Northampton-
608 AM EDT Thu Sep 10 2020

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

* WHAT...STRONG RIP CURRENTS.

* WHERE...In Maryland, Maryland Beaches County. In Virginia, 
  Accomack and Northampton Counties.

* WHEN...Through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away from 
  shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

NCZ102-VAZ098-101815-
/O.CON.KAKQ.BH.S.0010.000000T0000Z-200911T0000Z/
Eastern Currituck-Virginia Beach-
608 AM EDT Thu Sep 10 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...STRONG RIP CURRENTS.

* WHERE...In Virginia, Virginia Beach. In North Carolina, 
  Eastern Currituck County.

* WHEN...Through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away from 
  shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
351 
WHUS41 KAKQ 101701
CFWAKQ

Coastal Hazard Message
National Weather Service Wakefield VA
101 PM EDT Thu Sep 10 2020

MDZ025-NCZ102-VAZ098>100-110000-
/O.CON.KAKQ.BH.S.0010.000000T0000Z-200911T0000Z/
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
101 PM EDT Thu Sep 10 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...STRONG RIP CURRENTS. 

* WHERE...In Maryland, Maryland Beaches. In Virginia, Virginia 
  Beach, and Northampton and Accomack Counties. In North Carolina,
  Eastern Currituck County.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

Butner

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this beach hazards statement went out at Sep 8, 8:35 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Sep 8, 8:35 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
835 PM EDT Tue Sep 8 2020

.SYNOPSIS...
High pressure will slowly break down through tonight as a
coastal trough currently off the Carolina coast pushes inland.
This will allow for increased clouds and numerous showers to
gradually return to the region. A boundary approaches the area
from the north Thursday night and crosses part of the local area
during the day on Friday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 800 PM EDT Tuesday...

The latest analysis indicates an inverted sfc trough of low
pressure along and just offshore of the Carolina coast, with
high pressure off the coast of New England. Aloft, there is weak
low pressure over the southeast with a strong ridge of high
pressure well offshore. Much more humid compared to the past
several evenings, with dew pts ranging from the upper 60s/around
70F across the Piedmont to the mid to upper 70s along the coast
in SE VA and NE NC.

Showers have mostly diminished following sunset and the latest
SPC mesoanalysis reveals minimal amounts of low level
instability across the region. Will maintain slight chc-low chc
PoPs (highest SE) through ~4 AM, but for most areas conditions
will be rain free. After that however, deep moisture continues
to increase from the ESE overnight. At the same time, the
shortwave and associated weak sfc low/trough off the Carolina
coast are progged to slowly approach the area from the SE. This
will result in increasing coverage of showers after 4am, and
especially by sunrise Wed across SE VA and NE NC. Raised PoPs a
bit to increase to 60% across the far SE by sunrise. Skies will
be BKN-OVC across all zones tonight. Lows range from the upper
60s along/west of I-95 to the low-mid 70s SE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
As of 345 PM EDT Tuesday...

Expecting a shift to wet/unsettled wx from Wed through Fri.
Deep moisture continues to enter the area from the ESE on Wed.
PWs are expected to rise to 2-2.5" across the area by Wed aftn and
remain in that range through the latter portion of the week.
The shortwave currently just off the SC coast is progged to turn
more NNW and move to a position near or just south of the
forecast area by Wed night. Widespread showers and isolated
tstms (best chc of thunder is across the SE) will continue to
move across the area from SE to NW during the day on Wed. PoPs
increase to 60-70% in most areas on Wed, with high-end chc PoPs
across far N/NW zones. While the severe wx threat is very low on
Wed...locally heavy rainfall amounts are likely given the high
PW values/~15k feet warm cloud depths. While some diurnal
"weakening" of pcpn coverage is likely late Wed evening through
Wed night...expect at least scattered showers (some w/ heavy
downpours) to persist through much of Wed night with the
shortwave nearby. Areal average QPFs from Wed-Wed night will
likely be around or just above 0.50", but a few locally higher
totals of 2-3" are likely. While we've dried out some since the
heavy rain events in early August (and FFGs are generally 2-3"/1
hour and 3-5"/3 hours)...a few instances of urban/poor drainage
flooding are possible Wed/Wed night (and also on Thu/Fri).
Mostly cloudy-overcast and humid on Wed w/ highs in the upper
70s-near 80F. Lows Wed night in the upper 60s-low 70s (except
mid 70s in parts of SE VA/NE NC).

The unsettled pattern with scattered-numerous showers and isolated
tstms continues through the end of the week (highest coverage from
early aftn through evening each day). PoPs generally range from 50-
60% on Thu. Highs Thu mainly in the low 80s (mid 80s far S-SE).
Muggy Thu night w/ isolated-scattered showers continuing. Lows
generally range from 70-75F. The strong cold front that is
currently stretching from the ern Great Lakes-srn Plains slowly
approaches the area on Fri...but weakens some as it does so.
However, we could see the front (and associated CAA) reach nrn
sections of the FA by Fri aftn. PoPs on Friday for scattered-
numerous showers/isolated tstms range from 30-40% N to ~60% S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 345 PM EDT Tuesday...

This weekend into early next week remains unsettled with a boundary
sitting off the SE coast. This, along with a series of shortwaves
moving across the northeast will keep the chance of showers/storms
in the forecast each day. A cold front crosses the area late Monday
into early Tuesday, which will bring some drier wx to the area
through mid week. High temps will be near normal to slightly below
normal ranging from the upper 70s to lower 80s. Generally humid
conditions will keep low temps above normal ranging from the mid to
upper 60s with around 70 close to the coast.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
As of 800 PM EDT Tuesday...

Mainly VFR inland early this evening with BKN-OVC mid level
cloud cover. Mainly MVFR across SE VA and NE NC with BKN-OVC
CIGs of 1-2k ft. Some spotty light showers will be possible
over the SE overnight, but elsewhere, it should remain dry
through at least 06Z. Expect a mix of VFR/MVFR conditions to
prevail through early Wed AM, with more MVFR as you get closer
to the coast, and a greater amount of VFR at RIC/SBY. Conditions
deteriorate to MVFR at all terminals by sunrise Wed, with a chc
for some periodic IFR CIGs at any of the terminals. In
addition, an area of SHRAs/isolated tstms is expected to
overspread the area from SE to NW from 09-18z Wed as the
aforementioned trough of low pressure currently off the Carolina
coast approaches the region. Expect widespread MVFR conditions
for much of Wed with brief periods of IFR in heavier
showers/tstms. Latest guidance also indicates that CIGs over
interior VA mat become predominantly IFR Wed aftn.  Winds
remain out of the E-NE at 5-10kt inland and 10-15kt near the
coast (w/ a few higher gusts near the coast).

Outlook...Coverage of pcpn diminishes somewhat Wed night...but
MVFR/IFR stratus is expected to persist across the terminals Wed
night. Widespread SHRAs...and possible ISOLD afternoon/evening
tstms are expected on Thu and Fri w/ potential fog/stratus
during the morning hours.

&&

.MARINE...
As of 400 PM EDT Tuesday...

Late this aftn, sfc high pressure was centered off the Canadian
maritimes. At the same time, an inverted trough was located just
off the Outer Banks. This was resulting in ENE winds at 5-15 kt.
Seas were 3-4 ft and waves were 1-3 ft waves. A similar pressure
pattern is expected to prevail through Wed. Therefore, a 5-15
kt ENE wind is expected to continue, with seas 3-4 ft, and
around 4 ft off the NE NC coast.

The pressure gradient relaxes Wed night through Thu night, with
ENE winds 5-10 kt. High pressure builds toward and across New
England Fri into Sat, which pushes a cold front through the
region. Stronger NE then E winds will push into the area Fri
aftn through Sat. SCA conditions will be possible from Fri aftn
through Sat.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...ERI
NEAR TERM...ERI/LKB
SHORT TERM...ALB/ERI
LONG TERM...CMF
AVIATION...ERI/LKB
MARINE...TMG
Hazardous weather outlook, Sep 8, 4:16 PM EDT, 5 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
416 PM EDT Tue Sep 8 2020

MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093-
095>097-509>525-092030-
Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford-
Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
416 PM EDT Tue Sep 8 2020

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Numerous showers and isolated thunderstorms are expected each day
from Wednesday through at least the end of the week. Locally heavy
rainfall from the showers and storms could result in a few instances
of urban or poor drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ102-VAZ098-092030-
Eastern Currituck-Virginia Beach-
416 PM EDT Tue Sep 8 2020

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Numerous showers and isolated thunderstorms are expected each day
from Wednesday through at least the end of the week. Locally heavy
rainfall from the showers and storms could result in a few instances
of urban or poor drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-VAZ099-100-092030-
Maryland Beaches-Accomack-Northampton-
416 PM EDT Tue Sep 8 2020

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

Numerous showers and isolated thunderstorms are expected each day
from Wednesday through at least the end of the week. Locally heavy
rainfall from the showers and storms could result in a few instances
of urban or poor drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 5:22 AM EDTAreal Flood AdvisoryAKQIsle of Wight, City of Suffolk3 hr
Sep 9, 5:57 AM EDTFlash Flood WarningAKQIsle of Wight7 hr
Sep 9, 6:36 AM EDTSmall Craft AdvisoryAKQ24 hr
Sep 9, 7:23 AM EDTFlash Flood WarningAKQIsle of Wight, Surry6 hr
Sep 9, 7:44 AM EDTAreal Flood AdvisoryAKQJames City, Surry, York, City of Williamsburg4 hr
Sep 9, 8:18 AM EDTAreal Flood AdvisoryAKQSouthampton, Surry, Sussex3 hr
Sep 9, 8:31 AM EDTAreal Flood AdvisoryAKQJames City, York, City of Newport News119 min
Sep 9, 9:14 AM EDTSpecial Weather StatementAKQSouthampton, City of Franklin61 min
Sep 9, 9:31 AM EDTAreal Flood AdvisoryAKQIsle of Wight, Southampton, City of Franklin, City of Suffolk119 min
Sep 9, 10:22 AM EDTFlash Flood WarningAKQSouthampton, City of Franklin, City of Suffolk3 hr
Sep 9, 11:09 AM EDTFlash Flood WarningAKQJames City, York, City of Williamsburg3 hr
Sep 9, 11:11 AM EDTAreal Flood AdvisoryAKQSouthampton3 hr
Sep 9, 11:22 AM EDTAreal Flood AdvisoryAKQIsle of Wight, Southampton, Surry, Sussex, City of Suffolk3 hr
Sep 9, 12:12 PM EDTFlash Flood WarningAKQSouthampton3 hr
Sep 9, 12:51 PM EDTAreal Flood WarningAKQIsle of Wight, Southampton, Surry, City of Suffolk3 hr
Sep 9, 2:07 PM EDTAreal Flood AdvisoryAKQJames City, York, City of Williamsburg113 min
Sep 9, 2:10 PM EDTAreal Flood AdvisoryAKQSouthampton, Sussex3 hr
Sep 9, 2:26 PM EDTFlash Flood WatchAKQAccomack, Brunswick, Caroline, Charles City, Chesterfield, Dinwiddie and 33 more31 hr
Sep 9, 3:04 PM EDTSpecial Weather StatementAKQSouthampton26 min
Sep 9, 3:15 PM EDTFlash Flood WarningAKQSouthampton, Sussex3 hr
Sep 9, 3:50 PM EDTSpecial Weather StatementAKQSouthampton40 min
Sep 9, 4:11 PM EDTFlash Flood Warning Considerable damage threatAKQSouthampton3 hr
Sep 9, 4:39 PM EDTAreal Flood AdvisoryAKQSurry, Sussex3 hr
Sep 9, 4:45 PM EDTAreal Flood AdvisoryAKQSouthampton3 hr
Sep 9, 7:14 PM EDTAreal Flood WarningAKQSouthampton12 hr
Sep 9, 2:26 PM EDTSpecial Weather StatementAKQNorthampton49 min
Sep 9, 2:59 PM EDTAreal Flood AdvisoryAKQBertie3 hr
Sep 9, 3:30 PM EDTAreal Flood AdvisoryAKQHertford, Northampton3 hr

Nearby

Beach Hazards Statements in Virginia, 2020Beach Hazards Statements in North Carolina, 2020Beach Hazards Statements in Maryland, 2020Every beach hazards statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.